Głazowska Dorota
e-mail: D.Glazowska@wmie.uz.zgora.pl

11D. Głazowska, J. Matkowski,
An invariance of the geometric mean with respect to Lagrangian means,
Journal of Mathematical Analysis and Applications 331 (2007), 1187-1199.
12D. Głazowska, J. Jarczyk (dawniej: Błasińska-Lesk), J. Matkowski,
An invariance of the geometric mean with respect to Stolarski mean-type mappings,
Results in Mathematics 43 (2003), 42-55.
13D. Głazowska, W. Jarczyk, J. Matkowski,
Arithmetic mean as a linear combination of two quasi-arithmetic means,
Publicationes Mathematicae Debrecen 61 (2002), 455-467.

Prev Page     1     2